# SDR DALA2017022401540

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 50,972 hours, 18,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE FUSELAGE SKIN AT THE AFT LAV VENT CUTOUT AT BS 917, BETWEEN STRINGERS 21 - 22L.  MAINTENANCE REPAIRED THE SKIN IAW ERA 555619-14.
